English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Formulae for null curves deriving from elliptic curves

Small, A. (2008). Formulae for null curves deriving from elliptic curves. Journal of Geometry and Physics, 58(4), 502-505. doi:10.1016/j.geomphys.2007.12.005.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Small, Anthony1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 378378
DOI: 10.1016/j.geomphys.2007.12.005
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
  Alternative Title : J. Geom. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 58 (4) Sequence Number: - Start / End Page: 502 - 505 Identifier: -